Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 1

 
   

The Second Order Commutative Pairs of a First Order Linear Time-Varying System

PP: 169-174
Author(s)
Mehmet Emir Koksal,
Abstract
Although several publications have been appeared about the commutativity of linear time-varying systems, no research has appeared so far on the evaluation of higher order commutative pairs of a low-order system. The attempt in this paper is to fill this vacancy partially by giving the explicit results for finding all the second order commutative pairs of a first order linear time-varying system. The derived theoretical results are verified by an example.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved